# SDR DALA2023042403198

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 26,178 hours, 3,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 DOOR 607 DISARMING PIN DAMAGED. DIFFICULT TO REMOVE. CORRECTIVE ACTION: LUBRICATED PIN. CHECKS NORMAL. (2731725)
